MathSciNet Relay Station
MathSciNet bibliographic data
MR1325032 (95k:65012) 65D05 (41A05)
Sauer, Thomas Computational aspects of multivariate polynomial interpolation. Adv. Comput. Math. 3 (1995), no. 3, 219–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement